Bloody docs 😭# b12 vits

Hey can some 1 help! Going bk in August my b12 seemed to bring my b12 level up to 599 from 192 but 3weeks ago i was told to stop the tablet of Doctor. And had bloods done 3weeks after then i was feeling crappy again and fatigue and dizzy etc. so went and bought some b complex to help while waiting for blood test to cum bk. went to get my result 2day to be told they didn't receive result bk 😭 so that means I have to wait another 3weeks with no supplement to have more bloods done I'm scared I will feel awful and get worse any adivse is helpful ......

3 Replies

oldestnewest
  • Your Doc is not right to stop you taking B12. Any testing whilst supplementing is not accurate - the results are skewed because of the supplement you are taking. Only 20% of the B12 in your blood test result is available to be used in the cells - where it is needed. So even with your improved levels - there is still very little available that can be utilised.

    I would continue taking B12 AND the B complex to keep all the B's in balance. I do think if your next blood test indicates your B12 is still not towards the TOP of the range - around 900 - then I think your GP should be looking at the cause.

    Have you had your Ferritin - Folate - Iron - VitD - Homocysteine tested ? All are important for your health....and there is more than one type of anaemia....

    b12deficiency.info/signs-an...

    Lots of reading in the above link which is vital so you are well informed and know MORE than your very badly informed GP.....

  • Normally you would be expected to stop B12 supplementation for 3-6 months before retesting so 3 weeks isn't going to be enough - that's assuming we are talking about serum B12 rather than active B12.

    The window for active B12 is shorter but ...

  • Hey everyone got my result bk today for my b12 they have came bk 371 # normal with being off tablets for 3weeks .but from last test in August was 599 with help of tablets but off tablets my levels have dropped can't get into see doctor till Monday any advise will help .....😫

You may also like...